@Article{JCM-31-283, author = {}, title = {Error Estimate on a Fully Discrete Local Discontinuous Galerkin Method for Linear Convection-Diffusion Problem}, journal = {Journal of Computational Mathematics}, year = {2013}, volume = {31}, number = {3}, pages = {283--307}, abstract = {

In this paper we present the error estimate for the fully discrete local discontinuous Galerkin algorithm to solve the linear convection-diffusion equation with Dirichlet boundary condition in one dimension. The time is advanced by the third order explicit total variation diminishing Runge-Kutta method under the reasonable temporal-spatial condition as general. The optimal error estimate in both space and time is obtained by aid of the energy technique, if we set the numerical flux and the intermediate boundary condition properly.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1212-m4174}, url = {http://global-sci.org/intro/article_detail/jcm/9735.html} }